# SDR 97FDEA00124

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30
- Aircraft serial: 433
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 72281
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0488 48, FOUND 2 CRACKS IN THE CONSTANT SECTION OF THE HORIZONAL STABILIZER.  CRACK NR 1 IN RT UPPER PLANK NR 7 (P/N 7228-1), CRACK IS .250 INCH LONG NR 7 BOLT HOLE FWD OF AFT END.  CRACK NR 2 IS IN THE UPPER LT AFT CORNER 3 HOLE FWD OF AFT END, CRACK LENGTH IS .375 INCH LONG.  PLANK (P/N IS 7227-1).  BOTH CRACKS ARE WITHIN FLYABLE LIMITS AND ARE COVERED ON EO 8-5510-7-2307 H4 PART 1.  THESE CRACK INITIATE SPECIAL INSPECTION TRACKING EVERY 3 MONTHS (PART 2 PER EO 8-5510-7-2307H4/-AD-88-03-08).
